# SDR SWAA2022032272919

- Difficulty date: February 15, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141A54108
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STIFFENER LOCATED BTW BS 294.5 TO BS 312 AT RBL 11 AND WL 208.1 AT FWD GALLEY AREA 2022-80161 / [01] REPLACED FLOOR STRUCTURE STIFFENER LOCATED BTW BS 294.5 TO BS 312 AT RBL 11 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 141A5400 SHEET 8 REV-.;[02] REPLACED FLOOR STRUCTURE STIFFENER LOCATED BTW BS 294.5 TO BS 312 AT RBL 11 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 141A5400 SHEET 8 REV-. CERTIFIED AS RII  TASK COMPLETED
